# SDR GLBA20061014

- Difficulty date: October 15, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 23,170 hours, 28,100 cycles
- Engine: Pwa PT6*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HEAVY ANGLE CRACKED AT FS 288. CRACK LENGTH APPROXIMATELY 1.75 INCH. MAINTENANCE REPAIRED LT HEAVY ANGLE AT FS 288 IAW 1900D SRM 53-90. REPAIR DIMENSIONS APPROXIMATELY 13.5 INCHES. RII COMPLIED WITH IAW TASKCARD 8.2.1.
